# SDR ASAA2016081617723

- Difficulty date: August 16, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 14,987 hours, 4,867 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FWD WINDOW OVERHEAT CAME ON WHEN SWITCH TURNED OFF AT SHUTDOWN.  ACFT GROUNDED.  CYCLED ACFT POWER.  CYCLED LT FWD WINDOW OVERHEAT.  NO FAULTS NOTED AT THIS TIME.
